# SDR SWIA200820559

- Difficulty date: October 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 16,662 hours, 14,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 SUPPORT BRACKET RADIUS CRACKED.  REPLACED PER SRM.
